# SDR UIEA2020050700959

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE OUTBD FLANGE OF MAIN DECK CARGO RAIL 189300-25 AT STA 1690 NEAR LBL 98.20.( ACCOMPLISHED EI NO T2020A53M-1103 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
